# SDR CHQA201100146

- Difficulty date: April 12, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 27,655 hours, 20,652 cycles
- Engine: Allsn AE3007A
- Engine time: 23,781 hours, 19,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO FLOOR STRUCTURE DOOR SURROUND STRUCTURE LOWER BEAM.  MAINTENANCE REPLACED THE CARGO FLOOR STRUCTURE DOOR SURROUND LOWER BEAM WITH NO FURTHER DEFECTS NOTED.   THE CARGO FLOOR STRUCTURE DOOR SURROUND STRUCTURE LOWER BEAM WAS REPLACED IAW SRM 51-40-02 WITH NO FURTHER DEFECTS NOTED.
